| Model Number |
ACL TIGHTROPE WITH FIBERTAG |
| Medical Device Problem Codes |
Positioning Failure (1158); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/04/2025, a distributor reported via email that an ar-1588rtt acl tightrope fibertag sutures were too loose to attach to graft clamp.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided¿which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data¿arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically, improper surgical technique.The complaint allegation was not confirmed.No evidence of that failure was received.